Strong algebrability of C^* algebras

Document Type : Original Article


University of Imam Ali


In this paper, we introduce the concept strong algebrability of certain C^* algebras generated by finite generators. In fact, using Gelfand theorem, we identify the members of the C^* algebra generated by one element, with the continuous functions on its spectrum, and use some recent result for strong algebrability for functions spaces.
Moreover, we introduce the new concept unitable elements in unital C^* algebras, and then we express our main result for this kind of elements. In fact, the C^* subalgebra generated by a non unitable element in a C^* algebra is strongly c algebrable.
As the last result in this paper, we show 2^c strong algebrability of direct sums of C^* algebras, using non unitable elements of them.


Aizpuru, A., Pérez-Eslava, C., & García-Pacheco, F. J. (2008). Lineability and coneability of discontinuous functions on R. Publicationes Mathematicae72(1-2), 129-139.‏
Aron, R. M., & Seoane-Sepúlveda, J. B. (2007). Algebrability of the set of everywhere surjective functions on $\mathbb {C} $. Bulletin of the Belgian Mathematical Society-Simon Stevin14(1), 25-31.‏
Aron, R. M., Pérez García, D., & Seoane-Sepúlveda, J. B. (2006). Algebrability of the set of non-convergent Fourier series. Studia Mathematica175(1), 83-90.‏
Aron, R., Gurariy, V., & Seoane, J. (2005). Lineability and spaceability of sets of functions on ℝ. Proceedings of the American Mathematical Society133(3), 795-803.‏
Balcerzak, M., Bartoszewicz, A., & Filipczak, M. (2013). Nonseparable spaceability and strong algebrability of sets of continuous singular functions. Journal of Mathematical Analysis and Applications407(2), 263-269.‏
Banakh, T., Bartoszewicz, A., Glab, S., & Szymonik, E. (2012). Algebraic and topological properties of some sets in $ l_1$. arXiv preprint arXiv:1208.3058.‏
Bartoszewicz, A., & Głab, S. (2013). Strong algebrability of sets of sequences and functions. Proceedings of the American Mathematical Society141(3), 827-835.‏
Bartoszewicz, A., Bienias, M., & Gła̧b, S. (2012). Independent Bernstein sets and algebraic constructions. Journal of Mathematical Analysis and Applications393(1), 138-143.‏
Bartoszewicz, A., Gła, S., & Paszkiewicz, A. (2013). Large free linear algebras of real and complex functions. Linear Algebra and Its Applications438(9), 3689-3701.‏
Bartoszewicz, A., Głab, S., Pellegrino, D., & Seoane-Sepúlveda, J. B. (2013). Algebrability, non-linear properties, and special functions. Proceedings of the American Mathematical Society, 3391-3402.‏